# SDR CALA9700879

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN RT AFT STAIR TORQUE BOX WEB AT STA 1263 BELOW ACTUATOR FITTING.  THE WEB WAS REMOVED AND A NEW WEB WAS FABRICATED AND INSTALLED IAW SRM 51-30-0 AND 51-30-2.
